question-icon

Is avoiding anxiety medication Etizola beta and Betacap causes relapse of the symptoms?

default
Posted on Tue, 31 Jul 2018
Question: Hi

I am suffering from anxiety since 2 months and Dr prescribed etizola beta 0.5 .Since last 3 days I am not taking medicine and seems it causing sleeping problem.Dr also advised Betacap tr40mg but I am trying to avoid taking it.But sometime I feel uneasy like anxiety ...so should I continue to take medicine or can stop it.Should I take Betacap tr 40 mg at night
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
I think you should follow advice of your doctor

Detailed Answer:
Dear XXXXXXX
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Both the medications (etizola beta and betacap) are indicated for treatment of anxiety and I do not think there is anything irrational in your prescription. Since the anxiety is still present I feel your should follow advice of your doctor and see her again after the due time. This will help your doctor to optimize the medication as per need of your condition.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ashok Kumar (18 hours later)
Hi...so shall I take both tablet or only one from etizola beta or betacap try 40mg...what do you think about restyl.25 mg tablet..should we take it?can betacap be taken at night ?
Shall I take betacap tr 40 for headache..?
doctor
Answered by Dr. Ashok Kumar (4 hours later)
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

My answer to your questions are as follows.

Yes betacap can be used for headache if it is migraine. It is also indicated for anxiety and can be used at night.

Restyl is addictive medication and in my opinion it should be avoided as long as possible. I generally avoid restyl in my patients.

I hope this answers you.
Thanks again.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ashok Kumar (18 hours later)
Sir... sometime I feel very depressed..which tablet can be taken for depression?Sir..I need to come out from anxiety at earliest...as I am not able to concentrate on other work..what can be done ?
doctor
Answered by Dr. Ashok Kumar (47 minutes later)
Brief Answer:
Follow up

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

Considering both anxiety and depression I feel there is need to review choice of medications. It is important to avoid medications such as betacap as it itself causes depression as side effect.

For depression itself there are around 40 medications and every patient have different profile and need different medication. I do not think there is medication which can help everybody.
However I like to state that SSRI group of medications are first choice on the current day. The group includes fluoxetine, sertraline, fluvoxamine, paroxetine, escitalopram among others.


I feel that there is need to see a psychiatrist in person. He will evaluate your needs and will do needful by prescribing right medication for you.

I hope this helps you further.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3162 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is avoiding anxiety medication Etizola beta and Betacap causes relapse of the symptoms?

Brief Answer: I think you should follow advice of your doctor Detailed Answer: Dear XXXXXXX Thanks for using Healthcaremagic. I read your query and understand your concerns. Both the medications (etizola beta and betacap) are indicated for treatment of anxiety and I do not think there is anything irrational in your prescription. Since the anxiety is still present I feel your should follow advice of your doctor and see her again after the due time. This will help your doctor to optimize the medication as per need of your condition. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.